Close
Results 1 to 9 of 9

Thread: Lower Back Pain

  1. #1
    Phen Newbie
    Join Date
    Jun 2001
    Location
    Birmingham, AL USA
    Posts
    6
    Photos
    View albums

    Question

    Hey!

    I have been reading the posts for a while and congrats to everyone! I have a question though I have been on phen for 17 days with a weight loss of 12 lbs. Which I am VERY excited about. But I have been experiencing lower back pain -around my kidney area-. Has anyone else experienced this? I was wondering if it is because of the water that I have been drinking - maybe my body isn't used to processing that much water. My friend (who got me started on phen) also is experiencing this. Any advice would be helpful. Thanks!

    [This message has been edited by spoiledrotten (edited June 20, 2001).]

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster
    Join Date
    Jul 2001
    Location
    Tampa, FL
    Posts
    30
    Photos
    View albums

    Post

    Hi There,
    Congrats on the weight loss!
    If you are having kidney pain I really think you should call your Dr. Years ago I had a bad bladder infection that spread to my kidneys and I ignored it. The pain got so bad that it landed me in the hospital with the worst pain I ever felt, all because I wouldn't go to the Dr. So......I would hate someone to go through that. So just call the Dr. Best advice I can give you.

    Good Luck!

  4. #3
    Bronze Phenster
    Join Date
    Mar 2001
    Posts
    13
    Photos
    View albums
    Dear Spoiledrotten,
    I started phen on 6/25 and I too have had lower back pain. I thought maybe I pulled a muscle or something but I don't think thats it. I usually take tylenol and it goes away. If you or anyone else finds out any info on this , please let me know. Thanks Alot and Good Luck!
    Nina

  5. #4
    Phen Newbie
    Join Date
    Jun 2001
    Location
    Birmingham, AL USA
    Posts
    6
    Photos
    View albums

    Post

    Hey!

    The back pain has gone away thankfully. But I do think it had something to do with the phen. I weighed in today and have lost 21 lbs. YEAHH. I noticed the back pain went away after I got into a Jacuzzi! So hopefully that will help everyone. Amy


  6. #5
    Phen Newbie
    Join Date
    Jul 2001
    Location
    Birmingham, AL , USA
    Posts
    1
    Photos
    View albums

    Question

    I have been on phen for the last 5 months, but have never taken more than 2 or 3 a week and I am experience lower back pain and a lower abdominal pain on the right side of my tummy. It will be there for a few days and then disappears and I never made the connection between the phen and the pain, until I read some of your posts. Has anyone felt this same thing and gone to the doctor to find out what it is? And my other question is the folks in Birmingham, AL, what Doctor are you using to get the phen? Thanks for any response!

  7. #6
    Phen Newbie
    Join Date
    Jun 2001
    Location
    Birmingham, AL USA
    Posts
    6
    Photos
    View albums

    Post

    Hey Paigepugh! Great to have a fellow B'hamian here. I went to my GP who is Dr. Upchurch on the Parkway in Centerpoint. He doesn't necessarily agree with it but he will prescribe it. I went in last week for a weigh in and his nurse was very happy with my progress.
    My friend got hers from Dr. Littleton @ Brookwood. (She is taking Adipex) So hopefully this will help you find a Dr. that will prescribe. See ya Amy

  8. #7
    Phen Newbie
    Join Date
    Jul 2001
    Posts
    2
    Photos
    View albums

    Lightbulb

    Great job on the weight loss! I am new to this board, and apologize if my comments are rather late. Your back 'kidney' pain may very well be due to the amount of water you should be consuming versus the amount you are expelling. Dehydration can happen very quickly and by the time you are feeling 'thirsty' you are behind on your H2O consumption. This Phen stuff stimulates your body and may cause you to urinate much more, than usual. Drinking water is very necessary for normal cellular and organ function. 32-64 oz./day is recommended. Consult w/your physician and please drink it up!! Good luck


    <BLOCKQUOTE>quote:<HR>Originally posted by spoiledrotten:
    Hey!

    I have been reading the posts for a while and congrats to everyone! I have a question though I have been on phen for 17 days with a weight loss of 12 lbs. Which I am VERY excited about. But I have been experiencing lower back pain -around my kidney area-. Has anyone else experienced this? I was wondering if it is because of the water that I have been drinking - maybe my body isn't used to processing that much water. My friend (who got me started on phen) also is experiencing this. Any advice would be helpful. Thanks!

    [This message has been edited by spoiledrotten (edited June 20, 2001).]
    <HR></BLOCKQUOTE>


  9. #8
    Phen Newbie
    Join Date
    Jun 2001
    Location
    Birmingham, AL USA
    Posts
    6
    Photos
    View albums

    Talking


    Thanks for your input yaya! I have noticed that I am running to the Bathroom alot more. I tend to consume about 70-80 oz. of Life Juice (H2O) a day so I think i'm doing pretty good water wise. And honestly I have found that the more I drink the more I want. Diet cokes dont even taste as good anymore. Question though - I love to drink extreamly cold water (1/2 frozen) and I have heard that this isnt that good for the body. Why? anyone out there please feel free to reply. THANKS!!

  10. #9
    Bronze Phenster
    Join Date
    Jul 2001
    Location
    albertville AL USA
    Posts
    20
    Photos
    View albums
    I had a pinched nerve last night and today,so I called my Dr. at home and she gave me the name of a chiropractor to go see. Well she did x-rays and found that my spine was WAY out of line and actually twisted. Partially from weight and a little neglect too. But she started today trying to put everything back the way it goes, because it was starting to squish one of my disks! Well, just a suggeston. Especially if you are starting to exercise and you haven't been you may want to take it easy and build up tolerance. She said I can't exercise for at least a week or so.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •